MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC PERCUTANEOUS REFERENCE PIN; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

MEDTRONIC NAVIGATION, INC PERCUTANEOUS REFERENCE PIN; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 9732353
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information regarding a navigation system being used intra-operatively during a sacroiliac and thoracolumbar procedure.It was reported that during navigation, changes were reported by the neurology monitoring technician, a protocol was activated and the decision was made to switch to fluoroscopic images. an inaccuracy occurred during navigation.The percutaneous pin was aiming to the feet.  manufacturer imaging was aborted and the site completed the procedure using a non-manufacturer imaging system.  conflicting information was received regarding whether or not manufacturer navigation was aborted or not.An exploration of the anatomy was performed.There was a one hour or longer surgical delay.No further information available.
 
Additional Manufacturer Narrative
H3) no parts have been received by the manufacturer for evaluation.  codes: b17, c20, d15 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
A4) patient weight was updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3) the instrument was returned to the manufacturer for evaluation.After functional testing and visual/physical examination, the reported issue was confirmed.The results of the analysis concluded that the instrument had mechanical failure as the frame was very loose and easy to move positions.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PERCUTANEOUS REFERENCE PIN
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key20155920
Report Number1723170-2024-02552
Device Sequence Number17205358
Product Code MAX
UDI-Device Identifier00613994151179
UDI-Public00613994151179
Combination Product (Y/N)N
Initial Reporter StatePR
Initial Reporter CountryUS
PMA/510(K) Number
K131425
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9732353
Device Catalogue Number9732353
Device Lot Number120523
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by Manufacturer09/06/2024
09/30/2024
Initial Report FDA Received Date09/06/2024
Supplement Report FDA Received Date09/12/2024
10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age62 YR
Patient SexFemale
Patient Weight82 KG